Format

Send to

Choose Destination
J Clin Pharm Ther. 2009 Oct;34(5):599-602. doi: 10.1111/j.1365-2710.2009.01029.x.

Acute cholestatic hepatitis induced by fenofibrate.

Author information

1
Department of Pharmacology, Faculty of Medicine and Dentistry of Palacky University and University Hospital, Olomouc, Czech Republic.

Abstract

We report a case of acute liver injury probably due to fenofibrate. A 50-year-old female without a history of liver disease developed cholestatic hepatitis during her second week of fenofibrate treatment. Laboratory tests on admission showed serum bilirubin 534.0 mcmol/L (conjugated 444.0), alkaline phosphatase (AP) 8.76, gamma-glutamyl traspeptidase (GGT) 20.92, alanine aminotransferase (ALT) 2.6, aspartate aminotransferase (AST) 3.64 mckat/L. Fenofibrate withdrawal and ursodeoxycholic acid (750 mg daily) administration was rapidly followed by a favourable outcome.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center